MathSciNet Relay Station
MathSciNet bibliographic data
MR1836403 (2002f:53017) 53A55 (37E10 52A55 53A35)
Singer, David A. Diffeomorphisms of the circle and hyperbolic curvature. Conform. Geom. Dyn. 5 (2001), 1–5 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement